# SDR DALA2015051203206

- Difficulty date: May 10, 2013
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 46,946 hours, 17,325 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 857
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND DAMAGE AT CABIN SEAT TRACK AT RBL 45.5 AT BS 857 UPPER CROWN. MAINTENANCE REPAIRED IAW ERA 513592-14.
